# SDR DALA2018092405708

- Difficulty date: September 17, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 1660 - 1681 LBL60 APPROX FLOOR SUPPORT CORRODED. REMOVED AND REPLACED WITH NEW FLOOR SUPPORT P/N 146N5246-5 IAW SRM 51-40-02 AND DWG 146N524 REV A AND REV D ORIG .071".
